# SDR AALA202203075339

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 89,002 hours, 11,060 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR LATCH DOES NOT SECURE THE DOOR CLOSED. **SUPPLEMENTAL REPORT FOR AALA202203045339: ADJUSTED DOOR LATCH PER CMM 25-45-80.** (CLOSED)
